Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Coincidence sets in the obstacle problem for the $p$-harmonic operator
HTML articles powered by AMS MathViewer

by Shigeru Sakaguchi PDF
Proc. Amer. Math. Soc. 95 (1985), 382-386 Request permission

Abstract:

We consider the obstacle problem for the $p$-harmonic operator \[ {\text {div}}\left ( {{{\left | {\nabla \cdot } \right |}^{p - 2}}\nabla \cdot } \right )\quad {\text {with}}\;p > 1,\] and show that the coincidence set is star shaped under certain conditions on the obstacle.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35R35, 31C99, 49A29
  • Retrieve articles in all journals with MSC: 35R35, 31C99, 49A29
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 95 (1985), 382-386
  • MSC: Primary 35R35; Secondary 31C99, 49A29
  • DOI: https://doi.org/10.1090/S0002-9939-1985-0806075-1
  • MathSciNet review: 806075